# SDR DALA13071506302

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 101,983 hours, 12,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROWS 77A THRU 79A EMERGENCY LIGHTS INOPERATIVE.   FOUND BAD BATTERY CHARGER REMOVED BATTERY AND CHARGER.  INSTALLED NEW BATTERY AND CHARGER IAW AMM 33-51.  CHECKED GOOD.
